VAERS Explorer
Back to explore

Report #2856962

Received Sep 5, 2025

ER / ED visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
26 yrs
State
OH
Recovered
Unknown
Vaccinated
Jun 11, 2025
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALSUNK——

Symptoms (2)

PruritusRash

Symptom narrative

it is an intense rash; itching on arm; This non-serious case was reported by a other health professional via call center representative and described the occurrence of rash in a female patient who received DTPa (Reduced antigen) (Boostrix) for prophylaxis. On 11-JUN-2025, the patient received Boostrix. On an unknown date, an unknown time after receiving Boostrix, the patient experienced rash (Verbatim: it is an intense rash) and itchy upper limbs (Verbatim: itching on arm). The outcome of the rash and itchy upper limbs were unknown. It was unknown if the reporter considered the rash and itchy upper limbs to be related to Boostrix and Boostrix Pre-Filled Syringe Device. It was unknown if the company considered the rash and itchy upper limbs to be related to Boostrix and Boostrix Pre-Filled Syringe Device. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK receipt date: 19-AUG-2025 Reporter stated that a patient presented after receiving Boostrix: The patient had a dermatological issue and was trying to attribute to Latex allergy. So, it was an intense rash and itching. She had some spots that she has itched open. Reporter stated that it had only seemed to be on the arm she received the vaccine. It was very bizarre. Was seen in the ED for symptoms.